Home The cutwidth of a graph and the vertex separation number of the line graph
Article
Licensed
Unlicensed Requires Authentication

The cutwidth of a graph and the vertex separation number of the line graph

  • P. A. GOLOVACH
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 3 Issue 5

Published Online: 2009-10-09
Published in Print: 1993

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1993.3.5.517/html
Scroll to top button